Authors: Bohner, Martin
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Linear perturbations of a nonoscillatory second-order dynamic equation
Journal: Journal of Difference Equations and Applications
Volume: 15
Issue: 11-12
First page: 1211
Last page: 1221
Issue Date: 23-Nov-2009
Rank: M22
ISSN: 1023-6198
DOI: 10.1080/10236190903022782
We consider a nonoscillatory second-order linear dynamic equation on a time scale together with a linear perturbation of this equation and improve recently given conditions on the perturbation that guarantee that the perturbed equation is also nonoscillatory and has solutions that behave asymptotically like a recessive and a dominant solution of the unperturbed equation. The presented results are time scales analogues of a 2002 paper on the differential equations case by Trench. The difference equations case has not been treated yet, but is contained in our study together with other cases of dynamic equations.
Keywords: Asymptotic behaviour | Dynamic equation | Perturbation | Recessive and dominant solution | Time scale
Publisher: Taylor & Francis

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.